# SDR AALA20100929LHR01

- Difficulty date: September 29, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 37,819 hours, 5,135 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771120
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 DOOR OPENED BY CATERING INFORMED OF UNKNOWN ITEM FALLING FROM SLIDE.  FOUND RIGHT NUMBER 1 DOOR SLIDE INFLATION BOTTLE INFLATION VALVE REGULATOR ASSEMBLY HAS COME AWAY FROM BOTTLE.  REPLACED SLIDE ASSEMBLY AT RIGHT NUMBER 1 DOOR PER AMM 25-66-01-4.
